# SDR ASAA0610614

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 70,766 hours, 62,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988525
- Condition: Corroded
- Location: Bs 940-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 22C CORRODED.  REPAIRED STRINGER 22C PER SRM 53 10 3.
